# SDR DALA2023110709188

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 88,057 hours, 41,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISCR: EMERGENCY EXIT SIGNS INOPERATIVE C/A: PERFORMED OPS CHECK PER A320 AMM 33-51. OPS CHECK GOOD. OK FOR SVC. (LP0051671)
